Boundedness of $l$-index and completely regular growth of entire functions

  • A. I. Bandura Ivano-Frankivsk National Tecnical University of OIl and Gas
  • O. B. Skaskiv Ivan Franko National University of Lviv


UDC 517.547.22 

We study relations between the class of entire functions of order $\rho$ and of completely regular growth and the class of entire functions of bounded $l$-index, where $l(z)=|z|^{\rho-1}+1$ for $|z|\ge 1.$ Possible applications of these functions in the analytic theory of differential equations are considered.  We pose three new problems on the existence of functions with given properties which belong to the difference of these classes and, for the fourth problem, we give an affirmative answer.  Namely, we suggest sufficient conditions for an infinite product to be an entire function of completely regular growth of order $\rho$ with unbounded $l_{\rho}$-index and its zeros do not satisfy known Levin's conditions (C) and (C$'$).  We also construct an entire function of completely regular growth of order $\rho$ with unbounded $l_{\rho}$-index, whose zeros do not satisfy known Levin's conditions (C) and (C$'$).


Azarin, Vladimir. Growth theory of subharmonic functions. Birkhouser Advanced Texts: Basler Lehrbacher. [Birkhouser Advanced Texts: Basel Textbooks] Birkhouser Verlag, Basel, 2009. vi+259 pp. ISBN: 978-3-7643-8885-0 MR2463743

A. Bandura, O. Skaskiv, Entire functions of several variables of bounded index, Publisher I. E. Chyzhykov, Lviv (2016).

А. Бандура, О. Скаскiв, Логарифмiчна похiдна за напрямком та розподiл нулiв цiлої функцiї обмеженого $L$-iндексу за напрямком (Ukrainian), Loharyfmichna pokhidna za napriamkom ta rozpodil nuliv tsiloi funktsii obmezhenoho $L$-indeksu za napriamkom, Ukr. mat. zhurn., 69, No 3, 426–432 (2017).

Bandura, Andriy; Skaskiv, Oleh; Filevych, Petro. Properties of entire solutions of some linear PDE's. J. Appl. Math. Comput. Mech. 16 (2017), no. 2, 17--28. doi: 10.17512/jamcm.2017.2.02

Bandura, A. I. Some improvements of criteria of $L$-index boundedness in direction. Mat. Stud. 47 (2017), no. 1, 27--32. doi: 10.15330/ms.47.1.27-32

Bordulyak, Marta Tymofiivna. On $l$-index boundedness of the Weierstrass $sigma$-function. Bull. Soc. Sci. Lett. Łódź Sér. Rech. Déform. 63 (2013), no. 1, 49--56. MR3220309

Bordulyak, M. T.; Chyzhykov, I. E.; Sheremeta, M. M. Preservation of $l$-index boundedness under zeros shifts. Mat. Stud. 19 (2003), no. 1, 21--30. 1985595

Bordulyak, M. T.; Sheremeta, M. N. On the existence of entire functions of bounded $l$-index and $l$-regular growth. (Russian) ; translated from Ukraïn. Mat. Zh. 48 (1996), no. 9, 1166--1182 Ukrainian Math. J. 48 (1996), no. 9, 1322--1340 (1997) doi: 10.1007/BF02595355

Chizhikov, Ī. E.; Sheremeta, M. M. On the boundedness of the $l$-index of entire functions of genus zero. (Ukrainian) Dopov. Nats. Akad. Nauk Ukr. Mat. Prirodozn. Tekh. Nauki 2003, no. 7, 33--39. 2044327

Chyzhykov, I. E.; Sheremeta, M. M. Boundedness of $l$-index for entire functions of zero genus. Mat. Stud. 16 (2001), no. 2, 124--130. 1938061

G. H. Fricke, Entire functions of locally slow growth, J. Anal. Math., 28, No 1, 101 – 122 (1975).

Fricke, G. H.; Shah, S. M. On bounded value distribution and bounded index. Nonlinear Anal. 2 (1978), no. 4, 423--435. doi: 10.1016/0362-546X(78)90049-4

Golʹdberg, A. A.; Sheremeta, M. N. On the existence of an entire transcendental function of bounded $l$-index. (Russian) ; translated from Mat. Zametki 57 (1995), no. 1, 125--129 Math. Notes 57 (1995), no. 1-2, 88--90 doi: 10.1007/BF02309399

A. A. Goldberg, I. V. Ostrovskii,Completely regular growth of entire solutions of linear differential equation, Linearand Complex Analysis. Problem book 3, Springer-Verlag, Berlin (1994), p. 300.

Golʹdberg, A. A.; Levin, B. Ya.; Ostrovskiĭ, I. V. Entire and meromorphic functions. (Russian) Complex analysis. One variable, 1 (Russian), 5--185, 256, Itogi Nauki i Tekhniki, Sovrem. Probl. Mat. Fund. Naprav., 85, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1991. doi: 10.1007/BF02309399

Golʹdberg, A. A. An estimate for the modulus of the logarithmic derivative of the Mittag-Leffler function and its applications. (Ukrainian) Mat. Stud. 5 (1995), 21--30, 124. 1691088

Golʹdberg, A. A.; Strochik, N. N. Asymptotic behavior of meromorphic functions of completely regular growth and their logarithmic derivatives. (Russian) Sibirsk. Mat. Zh. 26 (1985), no. 6, 29--38, 188. 0816501

Golʹdberg, A. A.; Korenkov, N. E. The asymptotic behavior of the logarithmic derivative of an entire function of completely regular growth. (Russian) Ukrain. Mat. Ž. 30 (1978), no. 1, 25--32, 140. 0486512

A. A. Gol`dberg, M. M. Sheremeta Про обмеженiстьl-iндексу канонiчних добуткiв (Russian) Pro obmezhenist`l-indeksu kanonichnikh dobutkiv, Ukr. mat. visn.,2, No 1,52 – 64 (2005).

A. A. Gol`dberg, О распределении значений сигма-функции Вейерштрасса (Russian)

O raspredelenii znachenij sigma-funkczii Vejershtrassa, Izv. vuzov, matematika, No 1, 43 – 46(1966).

Golʹdberg, A. A.; Korenkov, N. E. Asymptotic behavior of the logarithmic derivative of an entire function of completely regular growth. (Russian) Sibirsk. Mat. Zh. 21 (1980), no. 3, 63--79, 236. 0574963

Govorov, N. V. Riemann's boundary problem with infinite index. Edited and with an introduction and an appendix by I. V. Ostrovskiĭ. Translated from the 1986 Russian original by Yu. I. Lyubarskiĭ. Operator Theory: Advances and Applications, 67. Birkhäuser Verlag, Basel, 1994. {rm xii}+252 pp. ISBN: 3-7643-2999-8 doi: 10.1007/978-3-0348-8506-5

Heittokangas, Janne; Laine, Ilpo; Tohge, Kazuya; Wen, Zhi-Tao. Completely regular growth solutions of second order complex linear differential equations. Ann. Acad. Sci. Fenn. Math. 40 (2015), no. 2, 985--1003. doi: 10.5186/aasfm.2015.4057

А. А. Кондратюк,Ряды Фурье и мероморфные функции, Вища шк., Львов (1988).

Н. Е. Коренков, О распределении значений сигма-функции Вейерштрасса, Мат. сб., Наук. думка, Киев (1976),с. 240 – 242.

А. Д. Кузык, М. Н. Шеремета, О целых функциях, удовлетворяющих линейным дифференциальным уравнениям, Дифференц. уравнения, 26, No 10, 1716 – 1722 (1990).

A. D. Kuzyk, M. M. Sheremeta, Entire functions of bounded l-distribution of values , Math. Notes, 39, No 1, 3 – 8 (1986).

А. Д. Кузык, Целые функции ограниченного l-индекса, дис. ... канд. физ.-мат. наук, Львов (1992).

B. Lepson, Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index, Proc. Sympos. Pure Math.,

, 298 – 307 (1968).

B. Ya. Levin, Distribution of zeros of entire functions, Transl. Math. Monogr., 5 (1980).

В. П. Петренко, Целые кривые, Вища шк., Харьков (1984).

L. I. Ronkin, Functions of completely regular growth, Math. and Appl. Soviet Ser., 81 (1992).

S. M. Shah, Entire functions of bounded index, Proc. Amer. Math. Soc., 19, No 5, 1017 – 1022 (1968).

M. Sheremeta, Analytic functions of bounded index, VNTL Publ., Lviv (1999).

M. N. Sheremeta, A. D. Kuzyk, Logarithmic derivative and zeros of an entire function of bounded l-index, Sib. Math. J., 33, No 2, 304 – 312 (1992).

M. M. Sheremeta, M. T. Bordulyak, Boundedness of the l-index of Laguerre – Polya entire functions, Ukr. Math. J., 55, No 1, 112 – 125 (2003).

M. M. Sheremeta, Generalization of the Fricke theorem on entire functions of finite index, Ukr. Math. J., 48, No 3, 460 – 466 (1996).

Yu. S. Trukhan, M. M. Sheremeta, On the boundedness of l-index of a canonical product of zero genus and of a Blaschke product, Mat. Stud., 29, No 1, 45 – 51 (2008).

How to Cite
Bandura, A. I., and O. B. Skaskiv. “Boundedness of $l$-Index and Completely Regular Growth of Entire Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 3, Mar. 2020, pp. 316-25, doi:10.37863/umzh.v72i3.1048.
Research articles